Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Colon Cancer

Secondary liver tumours and jaundice

10/09/2008

Question:

After having the main tumour from the colon removed and learning several secondary tumours are on the liver, there after stopping chemotherapy as results are making patient very ill, now patient is very dehydrated and jaundice. Is there any future treatment possible?

Answer:

It is difficult to answer this question without knowing more details about the drugs the patient received, if jaundice is due to liver disease or obstruction by tumors, etc. Sorry, more detailed information is needed before a fair answer is given.

For more information:

Go to the Colon Cancer health topic, where you can:

Response by:

Malek  Safa, MD Malek Safa, MD
Assistant Professor of Medicine
College of Medicine
University of Cincinnati